MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR PLATE, SIZE LARGE, 6, STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR PLATE, SIZE LARGE, 6, STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-SP06S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided indicates the patient suffered a prodisc l implant migration.The migration has been linked to patient back pain, and this malfunction is likely to require surgical intervention to preclude serious injury.The actual cause or hazard resulting in the migration is unknown as the surgeon has not indicated why this may have occurred.This information led to a determination that a mdr submission is required for this event.Dhr review did not find any manufacturing issues which may have caused or contributed to this complaint.Complaint history found the rate of complaints to be acceptable.The linked complaint determined the possible cause was attributed to the surgical technique.This may have also contributed to the migration.The risk assessment determined this hazardous situation is identified and determined to be acceptable.No capas were related to this complaint.No device was removed or returned for evaluation.The prodisc l us surgical technique guide has specific instructions to perform a complete and thorough discectomy and remobilization of the disc space.This process is emphasized within the surgical technique guide to achieve motion preservation and is indicated as critical for the success of the surgery.This report is for 1 of 3 devices involved in this event.
 
Event or Problem Description
A patient received a pdl us implant on (b)(6) 2021.The patient has now suffered a device migration which is contributing to back pain.This type of malfunction is likely to lead to surgical intervention to correct the problem and prevent serious injury.The patient has not been scheduled for surgical intervention as of this submission.

Brand Name
PRODISC L SUPERIOR PLATE, SIZE LARGE, 6, STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key12221035
Report Number3007494564-2021-00062
Device Sequence Number3444520
Product Code MJO
UDI-Device Identifier00843193111739
UDI-Public00843193111739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberPDL-L-SP06S
Device Catalogue NumberN/A
Device Lot Number2020-0639
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR